# SDR SWAA031801

- Difficulty date: August 11, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 50,952 hours, 47,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE SKIN CRACKED (2 EA) BS 727D + 4 AT STR 19R AND BS 944 AT STR 23L.  REPAIRED SKIN PER SRM.
